# SDR ASAA2016111418683

- Difficulty date: November 14, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 37,211 hours, 11,047 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT, SIDE WINDOW OVERHEAT ILLUMINATED AFTER TAKE OFF. FOLLOWED QRH. WORKED NORMALLY FOR REMAINDER OF FLIGHT.  ACFT GROUNDED.  PERFORMED WHCU BITE TEST FIM 30-41 TASK 801. OPS TESTED GOOD IAW AMM 30-41-11. CHECKED GOOD.
